MathSciNet Relay Station
MathSciNet bibliographic data
MR380423 (52 #1323) 46J15
Blumenthal, Robert George Holomorphically closed algebras of analytic functions. Math. Scand. 34 (1974), 84–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement